# SDR AALA201811079020

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 80,427 hours, 11,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR FLASHLIGHT LED WOULD NOT FLASH. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD MAINTENANCE PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
